| Model Number |
400272-04 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis, and the complaint was confirmed.The harmonic insert was analyzed and found to have teflon pad damage.The teflon pad was torn at the distal end of the pad.Potential fragments are presumed to be missing, confirming that a fragment detached from the instrument.The fragments were not returned.The probable root cause of the teflon pad damage is attributed to use conditions.Damage is caused by heat generation when activating the harmonic insert with little to no tissue between the pad and the blade itself.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the harmonic ace instrument could not be used during the operation.The procedure was completed with no patient harm.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the instrument could not move suddenly.It was changed to another instrument.